# SDR AALA201801229008

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 17,313 hours, 2,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: F10006001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP.
